From WLC graduate and Heroes for Health Camp Coordinator Melissa Krug RN, BSN:
While the Wisconsin Lutheran College nursing students take a break for the summer, the nursing lab continues to be filled with activity. Today was the first day of the Heroes for Health camp. This year is the seventh year that the WLC nursing program has invited middle school students to step into the shoes of a nurse for a week and explore the joys and challenges of a career in professional nursing.
Today the students learned about first aid and safety and how to provide CPR. The students had many opportunities to practice the new skills they learned. I am sure many of them will return to camp tomorrow with sore arms. This summer we have seven students participating in camp. The students are all asking great questions and eager to learn more. Each day the students are asked to write down three things they learned. One student wrote that they learned, “how to keep a child safe by preventing injuries.”
As the week moves forward, the students will continue to practice the skills they learned today and develop new ones. The students will have the opportunity to? learn how to take vital signs, help someone who is choking and even observe a human heart and brain. We are looking forward to a very exciting week!
There are numerous benefits of a wholesome living. But can medications help us? You can order online remedy to treat chronic treatment of the symptoms of alopecia or spasticity. Without fail, the roll is very big. Finasteride is a medicament set to treat a lot of indispositions. What do you have to regard about http://finasteride.me/buy-finasteride-online.html? Most likely every adult knows at least some about propecia before and after. The most significant factor you must look for is buy finasteride. Many maybe say the efficiency of Finasteride is well documented. What medicine is suitable for alopecia? Any medicine may cause unwanted side effects. For some folk side effects can be really serious. Get medic help if you have any kind of an allergic reaction to this medicine. Talk to your physician to see if it’s secure to make the switch.